# SDR ASAA2018110526720

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 20,100 hours, 6,599 cycles
- System (JASC): 4990 · APU Oil System
- Part: Element
- Part number: 38809381
- Condition: Clogged
- Location: Apu Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APU GENERAL VISUAL INSPECTION (TASK CARD # N8349002) FOUND RED BUTTON ON OIL FILTER INDICATOR TO BE EXTENDED. GROUNDED - YES. PERFORMED B737-900 AMM TASK 49-91-13, OIL FILTER INDICATOR SERVICING. INSPECTED APU MAGNETIC PLUG, FOUND NO DISCREPANCIES. REMOVED AND REPLACED LUBE FILTER ELEMENT PER AMM 49-91-12. RESET RED BUTTON ON FILTER INDICATOR. PERFORMED LEAK CHECK, NO LEAKS NOTED. RED BUTTON DID NOT EXTEND, OPS CHECK GOOD.
